# SDR 2008UALA00223

- Difficulty date: January 12, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 21,478 hours, 8,393 cycles
- Engine: Iae V2522A5
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: Z250H2102110
- Condition: Faulty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

AFT GALLEY ELECTRICAL SMELL REPORTED BY F/A.  FAULTY BALLAST FOR AFT GALLEY WORK LIGHT.  REPLACED AFT GALLEY WORK LIGHT BALLAST INSIDE PANEL G3.
